# SDR SWAA2025121250721

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,871 hours, 35,644 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO BODY FAIRING 194FL DENTED AND DELAMINATED.  4 INCHES FROM AFT EDGE AND 20 FROM LOWER EDGE. DENT MEASURES 4.5 X 3.5 X .100.   R & R LT AFT WING TO BODY FAIRING PANEL 194FL IAW AMM 53-51-21.  APPLIED TOP COAT FINISH TO LT AFT BODY TO WING PANEL 194FL IAW AMM 51-21-99 AND AMM 51-21-73.
